Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Itching around anus, pimple on scrotum, occurred after cycling, not sexually active. Medication for treatment?

I started cycling exercise a few days back. I cycle around 30 minutes daily. Initially I had itches around my anus . Now I have a small pimple in my scrotum for the past 3 days. I stopped cycling activity due to this problem.Now itching has reduced considerably, but the pimple is still there. I am not involved in any sexual activity. What medication should I go in for?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi..thanks for the query.
I think the itching that you mention,as well as the pimple ,should not have any relation to the cycling that you are doing.There are several causes why this can happen, most commonly ,the itching may be a result of a contact dermatitis due to any external agent that might have come in contact temporarily.You can apply a mild topical steroid for the same for a few days.this should stop it completely in most cases.Try and use clean
inner wear always.You should also take a course of oral anti helminthic /anti parasitic tablets , as a few parasitic nfestions of the gut may cause a similar itch.
As for the small 'pimple' you see, it may be a folliculitic eruption which is a bacterial infection.Hence apply topical antibiotic cream eg.Mupirocin/Fusidic acid for about 10 days and see if it resolves.If it is still there, there might be a possibility of a small cyst ( e.g.. sebaceous cyst etc).If so,you can see a dermatologist and get it removed by electrosurgery or any other suitable methods.
Hope this helps..take care!
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor